# SDR MASA2021111400299

- Difficulty date: November 14, 2021
- Submitted: November 14, 2021
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 42,178 hours, 33,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA1 FLASHLIGHT INOP. MX REPLACED BATTERY.
